# SDR SWAA2021072898195

- Difficulty date: July 24, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 69,394 hours, 40,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE AFT GALLEY SERVICE DOOR GUIDE (ASSIST) HANDLE IS BROKEN AT BASE/BOTTOM. ; / [01] SWAPPED AFT ENTRY ASSIST HANDLE WITH AFT LAV ASSIST HANDLE REF AMM 52-13-31. OK TO CONTINUE ON MEL 25-10-01; SP1B.; [02] R+R GUIDE HANDLE PER SIP
